# SDR ABXA2022081982

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 93,297 hours, 44,277 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110423
- Part serial: D010130
- Condition: Faulted
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT STICK SHAKER SOUNDED CONTINUESLY AFTER DEPARTURE. AIRCRAFT EXECUTED AN AIR TURNBACK WITHOUT FURTHER INCIDENT. AIRCRAFT WAS GROUNDED AT CVG. MAINTENANCE REMOVED AND REPLACED STALL WARNING CARD IAW B767 27-32-01. AND RESET WEU AS WELL OPS CHECK GOOD. NO FAULTS PRESENT. AIRCRAFT RETURNED TO SERVICE.
